MathSciNet Relay Station
MathSciNet bibliographic data
MR2005663 46S40 (46B99)
Bag, T.; Samanta, S. K. Finite dimensional fuzzy normed linear spaces. J. Fuzzy Math. 11 (2003), no. 3, 687–705.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement